# SDR SWAA2012112609736

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 29,849 hours, 23,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT BAR HOOKS ARE LOOSE.  REMOVED AND REPLACED PER SRM 51-40-02 FWD ENTRY DOOR SLIDE GIRT BAR HOOK RIVETS C/W T/C 725-61-06.
